# SDR ASAA2020011631870

- Difficulty date: January 15, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36361
- Aircraft time: 22,484 hours, 7,317 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, ATTEMPTED TO START APU, FAILT LIGHT ILLUMINATED AND APU WOULD NOT START. QRH FOLLOWED, AFTER 5 MIN, RESTART ATTEMPTED WITH NORMAL INDICATIONS. GROUNDED - YES. PERFORMED APU BITE PROCEDURE PER FIM 49-60 TASK 801, NO CURRENT FAULTS NOTED. FAULT HISTORY SHOW MAINT MESSAGE 49-41011, "NO FLAME SHUTDOWN". PERFORMED APU OPERATIONAL TEST PER AMM 49-11-00-710-801, OPS CHECK GOOD.
